# SDR CA960826042

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Cover Cracked
- Location: #3 Propeller
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT SMOKE BEGAN TO FILL THE CABIN. THE AIR CONDITIONING SYSTEM AND RH AC BUS WERE ISOLATED. FLIGHT CONTINUED TO DESTINATION. POST FLIGHT INSPECTION FOUND #3 PROPELLER VALVE HOUSING COVER WAS CRACKED AND LEAKING OIL. FRICTION ON SLIP RING GENERATED SMOKE WHICH WAS INJESTED BY THE PRESSURIZATION SYSTEM. VALVE HOUSING COVER, SLIP RING AND BRUSH BLOCK WERE REPLACED AND AIRCRAFT RETURNED TO SERVICE.
